Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7755
DC FieldValueLanguage
dc.contributor.authorAvelino, C. P.-
dc.contributor.authorVicente, L. N.-
dc.date.accessioned2009-02-17T11:18:36Z-
dc.date.available2009-02-17T11:18:36Z-
dc.date.issued2003en_US
dc.identifier.citationJournal of Optimization Theory and Applications. 119:2 (2003) 215-233en_US
dc.identifier.urihttp://hdl.handle.net/10316/7755-
dc.description.abstractThis paper contributes to the development of the field of augmented Lagrangian multiplier methods for general nonlinear programming by introducing a new update for the multipliers corresponding to inequality constraints. The update maintains naturally the nonnegativity of the multipliers without the need for a positive-orthant projection, as a result of the verification of the first-order necessary conditions for the minimization of a modified augmented Lagrangian penalty function.en_US
dc.language.isoengeng
dc.rightsopenAccesseng
dc.titleUpdating the Multipliers Associated with Inequality Constraints in an Augmented Lagrangian Multiplier Methoden_US
dc.typearticleen_US
dc.identifier.doi10.1023/B:JOTA.0000005444.50285.4den_US
item.grantfulltextopen-
item.languageiso639-1en-
item.fulltextCom Texto completo-
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
obra.pdf110.41 kBAdobe PDFView/Open
Show simple item record

Page view(s) 50

275
checked on Sep 17, 2019

Download(s) 50

281
checked on Sep 17, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.